# SDR DALA2017041703247

- Difficulty date: April 16, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 56,325 hours, 22,365 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND PASSENGER CABIN FLOORBEAM CORRODED AT STATION 344 RBL 3 TO LBL 12. MAINTENANCE REPAIRED FLOORBEAM FROM STATION 344 LBL 11-LBL8 IAW SRM 53-10-51 REPAIR 10.
